# SDR CA961007017

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 8760052001
- Condition: Frayed
- Location: Rh Cond Lever
- Part time: 18,070 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 400 HOUR INSPECTION ON RIGHT HAND ENGINE, THE LOWER CONDITION CABLE WAS FOUND FRAYED WITH STRANDS BROKEN APPROXIMATELY 24 INCHES AFT OF ENGINE CONTROL QUADRANT.
